# SDR GAIA01093ST

- Difficulty date: April 2, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED BS 1166 FRAME RIGHT IS CRACKED AND DENTED AT WL 215.  ACCOMPLISHED FUSELAGE FRAME REPAIR BS 1166 WL 215 IAW B727 SRM 51-40-3 FIG 1.  (M)
